MathSciNet Relay Station
MathSciNet bibliographic data
MR958059 (89j:46015) 46B20
Georgiev, Pando Grigorov Mazur's intersection property and a Kreĭn-Milʹman type theorem for almost all closed, convex and bounded subsets of a Banach space. Proc. Amer. Math. Soc. 104 (1988), no. 1, 157–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement